de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Gravity-scalar fluctuations in holographic RG flow geometries

Arutyunov, G., Frolov, S., & Theisen, S. (2000). Gravity-scalar fluctuations in holographic RG flow geometries. Physics Letters B, 484(3-4), 295-305. doi:10.1016/S0370-2693(00)00665-1.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5714-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5715-4
Genre: Journal Article

Files

show Files
hide Files
:
PhyLeB484-295.pdf (Publisher version), 102KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Arutyunov, Gleb1, Author
Frolov, Sergey, Author
Theisen, Stefan1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We study five-dimensional gravity models with non-vanishing background scalar fields which are dual to non-conformal boundary field theories. We develop a procedure to decouple the graviton fluctuations from the scalar ones and apply it to the simplest case of one scalar field. The quadratic action for the decoupled scalar fluctuations has a very simple form and can be used to compute two-point functions. We perform this computation for the two examples of background RG flow recently considered by DeWolfe and Freedman and find physically reasonable results.

Details

show
hide
Language(s):
 Dates: 2000-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 373720
DOI: 10.1016/S0370-2693(00)00665-1
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 484 (3-4) Sequence Number: - Start / End Page: 295 - 305 Identifier: ISSN: 0370-2693